# SDR 99ZZZX2659

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6136N
- Make and model: Beech B23
- Aircraft serial: M1219
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 8526250
- Condition: Ruptured
- Location: Oil System
- Component: APO7AU0603
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL COOLER RUPTURED IN AIRCRAFT.
